Dr CS (Chimere) Anabanti


Tel: +27 12 420 4022
E-mail: [email protected]
Position: Senior Lecturer
Office: Maths building 2-4

Academic qualifications: PhD (London), Masters (Warwick), PGD (UCT) and B.Sc (UNN)

Fields of interests: Computational Group Theory and Algebraic Combinatorics



Publications over the past five years

Journal articles

Anabanti CS, Hart SB, Groups with a given number of nonpower subgroups. Bull. Aust. Math. Soc DOI: https://doi.org/10.1017/S0004972721001179

Anabanti CS, Hart S, Aroh A, Oodo A  A question of Zhou, Shi and Duan on nonpower subgroups of finite groups. Quaest. Math. https://www.tandfonline.com/doi/abs/10.2989/16073606.2021.1924891

Anabanti CS Filled groups of order pqr for primes p, q and r. Quaest. Math. 44(8)(2021) 1019-1021

Anabanti CS Groups containing locally maximal product-free sets of size 4. Algebra Discrete Math. 31(2)(2021) 167-194

Anabanti CSMoretó A, Zarrin M, Influence of the number of Sylow subgroups on solvability of finite groups. C. R. Math. Acad. Sci. Paris 358(11-12)(2020), 1227-1230
Anabanti CS, A question of Malinowska on sizes of finite nonabelian simple groups in relation to involution sizes. C. R. Math. Acad. Sci. Paris 358(11-12)(2020), 1135-1138
Anabanti CS, Hammer S, Okoli NC, An infinitude of counterexamples to Herzog's conjecture on involutions in simple groups. Comm. Algebra 49(4)(2021), 1415-1421
Anabanti CS, On the three questions of Bertram on locally maximal sum-free sets. Quaestiones Mathematicae 44(3)(2021) 301-305
Anabanti CS, Hart SB, Slattery M, A question of Mazurov on groups of exponent dividing 12. Comm. Algebra 48(12) (2020), 5372-5373
Anabanti CS, A counterexample to Zarrin's conjecture on sizes of finite nonabelian simple groups in relation to involution sizes. Archiv der Mathematik 112(3)(2019), 225-226
Anabanti CS, Three questions of Bertram on locally maximal sum-free sets. Appl. Algebra Engrg. Comm. Comput. 30(2)(2019), 127-134
Anabanti CS, A characterisation of elementary abelian 3-groups. Quasigroups Related Systems 27(2)(2019), 175-180
Anabanti CS, On filled soluble groups. Comm. Algebra 46(11)(2018), 4914-4917
Anabanti CS, Erskine G, Hart SB, Groups whose locally maximal product-free sets are complete. Australas. J. Combin. 71(3) (2018), 544-563
Anabanti CS, On locally maximal product-free sets in 2-groups of coclass 1. Quasigroups Related Systems 24(2)(2016), 151-156
Anabanti CS, Hart SB, Groups containing small locally maximal product-free sets. Int. J. Comb.(2016), 5
Anabanti CS, Hart SB, On a conjecture of Street and Whitehead on locally maximal product-free sets. Australas. J. Combin. 63(3)(2015), 385-398
Published by Annel Smit

Copyright © University of Pretoria 2022. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences